RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 847–858 (Mi zvmmf5942)  

Optimality with respect to order of the regularization method for nonlinear operator equations

V. V. Vasin

Sverdlovsk

Full text: PDF file (1037 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 34–45

Bibliographic databases:

MSC: Primary 47J05; Secondary 49J27, 45G10, 49M99
Received: 04.01.1976

Citation: V. V. Vasin, “Optimality with respect to order of the regularization method for nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 847–858; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 34–45

Citation in format AMSBIB
\Bibitem{Vas77}
\by V.~V.~Vasin
\paper Optimality with respect to order of the regularization method for nonlinear operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 847--858
\mathnet{http://mi.mathnet.ru/zvmmf5942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0468160}
\zmath{https://zbmath.org/?q=an:0358.47041}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 34--45
\crossref{https://doi.org/10.1016/0041-5553(77)90101-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5942
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:195
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020